CONVERGENCE TO COMMON FIXED POINTS FOR A FINITE FAMILY OF GENERALIZED ASYMPTOTICALLY QUASI-NONEXPANSIVE MAPPINGS IN BANACH SPACES
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
The purpose of this paper is to study an implicit iteration process with errors and establish weak and strong convergence theorems to converge to common xed points for a nite family of generalized asymptotically quasi-nonexpansive mappings in the framework of uni-formly convex Banach spaces. Our results extend, improve and generalize some known results from the existing literature.
Abstract
The purpose of this paper is to study an implicit iteration process with errors and establish weak and strong convergence theorems to converge to common xed points for a nite family of generalized asymptotically quasi-nonexpansive mappings in the framework of uni-formly convex Banach spaces. Our results extend, improve and generalize some known results from the existing literature.
참고문헌 (33)
- C. E. Chidume, "Iterative algorithms for nonexpansive mappings and some of their gen- eralizations, Nonlinear Anal. and Appl.: to V. Lakshmikantham on His 80th Birthday. Vol. 1, 2", pp.383~429 (2003), Kluwer Academic
- C. E. Chidume, "Weak and strong convergence theorems for finite families of asymptotically nonexpansive mappings in Banach spaces", J. Math. Anal. Appl, 330(1), pp.377~387 (2007)
- H. Fukhar-ud-din, "Approximating common xed points of asymptotically nonexpansive mappings in uniformly convex Banach spaces", Comput. Math. Appl, 53(9), pp.1349~1360 (2007)
- H. Fukhar-ud-din, "Convergence of iterates with errors of asymptotically quasi-nonexpansive mappings and applications", J. Math. Anal. Appl, 328(2), pp.821~829 (2007)
- K. Goebel, "A fixed point theorem for asymptotically nonexpansive map- pings", Proc. Amer. Math. Soc, 35, pp.171~174 (1972)
- K. Goebel, "A fixed point theorem for transformations whose iterates have uniform Lipschitz constant", Polska Akademia Nauk. Instytut Matematyczny. Studia Mathematica, 47, pp.135~140 (1973)
- S. Imnang, "Common xed points of multi-step Noor iterations with errors for a nite family of generalized asymptotically quasi-nonexpansive mappings", Abstr. Appl. Anal, 009, pp.14~ (2009)
- S. Ishikawa, "Fixed point by a new iteration method", Proc. Amer. Math. Soc, 44, pp.147~150 (1974)
- J. U. Jeong, "Weak and strong convergence of the Ishikawa iteration process with errors for two asymptotically nonexpansive mappings", Appl. Math. Comput, 181(2), pp.1394~1401 (2006)
- A. R. Khan, "Common fixed points of Noor iteration for a nite family of asymptotically quasi-nonexpansive mappings in Banach spaces", J. Math. Anal. Appl, 341(1), pp.1~11 (2008)
- S. H. Khan, "Weak and strong convergence of a scheme with errors for two nonexpansive mappings", Nonlinear Analysis, 61, pp.1295~1301 (2005)
- S. H. Khan, "Approximating common xed points of two asymptotically nonexpansive mappings", Scientiae Mathematicae Japonicae, 53(1), pp.143~148 (2001)
- W. A. Kirk, "Fixed point theorems for non-lipschitzian mappings of asymptotically non- expansive type", Israel J. Math, 17, pp.339~346 (1974)
- Q. H. Liu, "Iteration sequences for asymptotically quasi-nonexpansive mapping with an error member of uniformly convex Banach space", J. Math. Anal. Appl, 266, pp.468~471 (2002)
- W. R. Mann, "Mean value methods in iteration", Proc. Amer. Math. Soc, 4, pp.506~510 (1953)
- Z. Opial, "Weak convergence of the sequence of successive approximations for nonexpan- sive mappings", Bull. Amer. Math. Soc, 73, pp.591~597 (1967)
- M. O. Osilike, "Weak and strong convergence theorems for xed points of asymptotically nonexpansive mappings", Math. Comput. Modelling, 32, pp.1181~1191 (2000)
- S. Plubtieng, "Strong convergence theorems for multi-step Noor it- erations with errors in Banach spaces", J. Math. Anal. Appl, 321(1), pp.10~23 (2006)
- S. Plubtieng, "On the convergence of modied Noor iterations with errors for asymptotically nonexpansive mappings", J. Math. Anal. Appl, 322(2), pp.1018~1029 (2006)
- B. E. Rhoades, "Fixed point iteration for certain nonlinear mappings", J. Math. Anal. Appl, 183, pp.118~120 (1994)
- D. R. Sahu, "Fixed point iteration processes for non-Lipschitzian mappings of asymptotically quasi-nonexpansive type", Int. J. Math. Math. Sci, 33, pp.2075~2081 (2003)
- J. Schu, "Iterative construction of xed points of asymptotically nonexpansive mappings", J. Math. Anal. Appl, 158, pp.407~413 (1991)
- J. Schu, "Weak and strong convergence theorems to fixed points of asymptotically non- expansive mappings", Bull. Austral. Math. Soc, 43, pp.153~159 (1991)
- H. F. Senter, "Approximating xed points of nonexpansive mappings", Proc. Amer. Math. Soc, 44, pp.375~380 (1974)
- N. Shahzad, "Approximating common xed points of two asymptotically quasi-nonexpansive mappings in Banach spaces", Fixed Point Theory and Applications, 2006, pp.1~10 (2006)
- Z. Sun, "Strong convergence of an implicit iteration process for a nite family of asymp- totically quasi-nonexpansive mappings", J. Math. Anal. Appl, 286 (2003)(1), pp.351~358 (2003)
- S. Suantai, "Weak and strong convergence criteria of Noor iterations for asymptotically nonexpansive mappings", J. Math. Anal. Appl, 311(2), pp.506~517 (2005)
- K. K. Tan, "Approximating fixed points of nonexpansive mappings by the Ishikawa iteration process", J. Math. Anal. Appl, 178, pp.301~308 (1993)
- K. K. Tan, "Fixed point iteration processes for asymptotically nonexpansive mappings", Proc. Amer. Math. Soc, 122, pp.733~739 (1994)
- B. L. Xu, "Fixed point iterations for asymptotically nonexpansive map- pings in Banach spaces", J. Math. Anal. Appl, 267(2), pp.444~453 (2002)
- H. K. Xu, "An implicit iteration process for nonexpansive mappings", Numer. Funct. Anal. Optim, 22, pp.767~773 (2001)
- Y. Xu, "Ishikawa and Mann iterative process with errors for nonlinear strongly accretive operator equations", J. Math. Anal. Appl, 224(1), pp.91~101 (1998)
- H. Y. Zhou, "Iterative processes for generalized asymptotically nonexpansive mappings in Banach spaces", Pan Amer. Math. J, 13, pp.99~107 (2003)
